# SDR USAA980586

- Difficulty date: November 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N412US
- Make and model: Boeing 737401
- Aircraft serial: 23881
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Part number: 654681180
- Condition: Corroded
- Location: Bs 986
- Part time: 29,856 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING Q-1 CHECK VISUAL INSPECTION, FOUND .5 INCH BY .5 INCH BY 5 INCH AREA OF CORROSION BS 986.5, WL 208, LBBL 14.5 - LBBL 19.5 BEAM INST, CORROSION TASK NR C53-107-02.  INSTALLED REPAIR 'T' CAP PER SRM 53-60-51 BOEING 737-400.  (M)
